# SDR P5CA0501306

- Difficulty date: January 20, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 64,211 hours, 14,359 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX365113
- Condition: Leaking
- Location: Nr 2 Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF NR 2 HYDRAULIC SYSTEM.  HYDRAULIC QUANTITY WENT FROM 6.5 GALLONS TO ZERO IN LESS THAN 5 SECONDS.  FOUND NR 2 ENG EDP CASING CRACKED.  REMOVED NR 2 EDP PER MM 29-11-05 AND DEFERRED PER MEL 29-1A.
